Year 2021, Volume 50 , Issue 3, Pages 699 - 709 2021-06-07

$k$-Congruences and the Zariski topology in semirings

Song-chol HAN [1]


The purpose of this paper is to study topological properties of both the set of all $k$-prime ideals and the set of all $k$-prime congruences for any commutative semiring with zero and identity. We first prove that the $k$-prime spectrum, i.e. the set of all $k$-prime ideals equipped with the Zariski topology is a spectral space, and then prove that the set of all $k$-prime congruences is homeomorphic to the $k$-prime spectrum with respect to their Zariski topologies.
semiring, ideal, congruence, prime ideal, Zariski topology
  • [1] S.E. Atani and R.E. Atani, A Zariski topology for k-semirings, Quasigroups Related Systems 20, 29-36, 2012.
  • [2] M.F. Atiyah and I.G. Macdonald, Introduction to Commutative Algebra, Addison Wesley, Massachusetts, 1969.
  • [3] F. Callialp, G. Ulucak and U. Tekir, On the Zariski topology over an L-module M, Turkish J. Math. 41, 326-336, 2017.
  • [4] R. El Bashir and T. Kepka, Congruence-simple semirings, Semigroup Forum 75, 588-608, 2007.
  • [5] J.S. Golan, Semirings and their Applications, Kluwer Academic Publishers, Dordrecht, 1999.
  • [6] S.C. Han, Maximal k-ideals and r-ideals in semirings, J. Algebra Appl. 14 (10), 1250195, 13 pages, 2015.
  • [7] U. Hebisch and H.J. Weinert, Semirings: Algebraic Theory and Applications in Computer Science, World Scientific, Singapore, 1998.
  • [8] M. Henriksen, Ideals in semirings with commutative addition, Amer. Math. Soc. Notices 5, 321, 1958.
  • [9] M. Hochster, Prime ideal structure in commutative rings, Trans. Amer. Math. Soc. 142, 43-60, 1969.
  • [10] P. Lescot, Absolute algebra II – Ideals and spectra, J. Pure Appl. Algebra 215, 1782- 1790, 2011.
  • [11] P. Lescot, Absolute algebra III – The saturated spectrum, J. Pure Appl. Algebra 216, 1004-1015, 2012.
  • [12] P. Lescot, Prime and primary ideals in semirings, Osaka J. Math. 52, 721-736, 2015.
  • [13] G. Maze, C. Monico and J. Rosenthal, Public key cryptography based on semigroup actions, Adv. Math. Commun. 1, 489-507, 2007.
  • [14] A. Pena, L.M. Ruza and J. Vielma, Separation axioms and the prime spectrum of commutative semirings, Rev. Notas Mat. 5 (2), 66-82, 2009.
  • [15] M.K. Sen and M.R. Adhikari, On maximal k-ideals of semirings, Proc. Amer. Math. Soc. 118, 699-703, 1993.
  • [16] H.E. Stone, Matrix representation of simple halfrings, Trans. Amer. Math. Soc. 233, 339-353, 1977.
  • [17] H.S. Vandiver, Note on a simple type of algebra in which the cancellation law of addition does not hold, Bull. Amer. Math. Soc. 40, 916-920, 1934.
  • [18] H.J. Weinert, M.K. Sen and M.R. Adhikari, One-sided k-ideals and h-ideals in semirings, Math. Pannon. 7 (1), 147-162, 1996.
  • [19] G. Yesilot, On prime and maximal k-subsemimodules of semimodules, Hacet. J. Math. Stat. 39, 305-312, 2010.
  • [20] B. Zhou and W. Yao, Relations between ideals and regular congruences in idempotent semirings with a zero, Basic Sci. J. Textile Univ. 24, 253-255, 2011.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-3846-5749
Author: Song-chol HAN (Primary Author)
Institution: Kim Il Sung University
Country: North Korea


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms614688, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {699 - 709}, doi = {10.15672/hujms.614688}, title = {\$k\$-Congruences and the Zariski topology in semirings}, key = {cite}, author = {Han, Song-chol} }
APA Han, S . (2021). $k$-Congruences and the Zariski topology in semirings . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 699-709 . DOI: 10.15672/hujms.614688
MLA Han, S . "$k$-Congruences and the Zariski topology in semirings" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 699-709 <https://dergipark.org.tr/en/pub/hujms/issue/62731/614688>
Chicago Han, S . "$k$-Congruences and the Zariski topology in semirings". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 699-709
RIS TY - JOUR T1 - $k$-Congruences and the Zariski topology in semirings AU - Song-chol Han Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.614688 DO - 10.15672/hujms.614688 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 699 EP - 709 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.614688 UR - https://doi.org/10.15672/hujms.614688 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics $k$-Congruences and the Zariski topology in semirings %A Song-chol Han %T $k$-Congruences and the Zariski topology in semirings %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.614688 %U 10.15672/hujms.614688
ISNAD Han, Song-chol . "$k$-Congruences and the Zariski topology in semirings". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 699-709 . https://doi.org/10.15672/hujms.614688
AMA Han S . $k$-Congruences and the Zariski topology in semirings. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 699-709.
Vancouver Han S . $k$-Congruences and the Zariski topology in semirings. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 699-709.
IEEE S. Han , "$k$-Congruences and the Zariski topology in semirings", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 699-709, Jun. 2021, doi:10.15672/hujms.614688